Start Submission Become a Reviewer

Reading: Levetiracetam induced behavioral changes: a case report

Download

A- A+
Alt. Display

Brief Reports

Levetiracetam induced behavioral changes: a case report

Authors:

R. Kamalraj,

National Institute of Mental Health, Mulleriyawa New Town, LK
X close

D. Sirisena,

National Hospital of Sri Lanka, Colombo, LK
X close

S. C. Amarasinghe

National Institute of Mental Health, Mulleriyawa New Town, LK
X close

Abstract

A 16-year-old girl with a long-standing history of epilepsy and mild learning disability, presented to the neurology unit of the National Hospital of Sri Lanka with a history of abrupt onset of behavioral changes after the initiation of levetiracetam therapy. She did not have any psychiatric illness or behavioural changes prior to this episode, and her symptoms were not related to any seizure episodes. Her symptoms gradually declined within a week of the cessation of levetiracetam.
How to Cite: Kamalraj, R., Sirisena, D. and Amarasinghe, S.C., 2018. Levetiracetam induced behavioral changes: a case report. Sri Lanka Journal of Psychiatry, 9(2), pp.18–19. DOI: http://doi.org/10.4038/sljpsyc.v9i2.8188
Published on 21 Dec 2018.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus